Publication Type:

Journal Article

Source:

Advanced Modeling and Optimization, ICI Publishing House, Bucharest, Romania., Volume 16, Number 2, p.331–338 (2014)

Cite this Research Publication

A. Kumar and Iyer, R. R., “The Inverse Vertex Domination Number and Independence Number of Some Cubic Bipartite Graphs”, Advanced Modeling and Optimization, vol. 16, pp. 331–338, 2014.

207
PROGRAMS
OFFERED
6
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
8th
RANK(INDIA):
NIRF 2018
150+
INTERNATIONAL
PARTNERS